# SDR AALA202111041932

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737*
- Aircraft serial: 33315
- Aircraft time: 28,198 hours, 11,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR SLIDE GIRT BAR HARD TO RELEASE FROM UNARMED POSITION. ADJUSTED GIRT BAR RETAINER CLIP.
